Generators for the -closures of ideals

  • Charles Fefferman

    Princeton University, USA
  • Garving K. Luli

    University of California at Davis, USA
Generators for the $C^m$-closures of ideals cover
Download PDF

A subscription is required to access this article.


Let denote the ring of real polynomials on . Fix , and let . The -closure of , denoted here by , is the ideal of all expressible in the form with each . In this paper we exhibit an algorithm for computing generators for .

Cite this article

Charles Fefferman, Garving K. Luli, Generators for the -closures of ideals. Rev. Mat. Iberoam. 37 (2021), no. 3, pp. 965–1006

DOI 10.4171/RMI/1218